All Title Author
Keywords Abstract


Integrated Fractional Resolvent Operator Function and Fractional Abstract Cauchy Problem

DOI: 10.1155/2014/430418

Full-Text   Cite this paper   Add to My Lib

Abstract:

We firstly prove that -times integrated -resolvent operator function ( -ROF) satisfies a functional equation which extends that of -times integrated semigroup and -resolvent operator function. Secondly, for the inhomogeneous -Cauchy problem , , , if is the generator of an -ROF, we give the relation between the function and mild solution and classical solution of it. Finally, for the problem , , , where is a linear closed operator. We show that generates an exponentially bounded -ROF on a Banach space if and only if the problem has a unique exponentially bounded classical solution and Our results extend and generalize some related results in the literature. 1. Introduction This paper is concerned with the properties of -integrated -resolvent operator function ( -ROF) and two inhomogeneous fractional Cauchy problems. Throughout this paper, , denotes the set of natural numbers. . Let be Banach spaces, denote the space of all bounded linear operators from to , . If is a closed linear operator, denotes the resolvent set of and denotes the resolvent operator of . denotes the space of -valued Bochner integrable functions: with the norm , it is a Banach space. By we denote the convolution of functions denotes the function and , the Dirac delta function. In 1997, Mijatovi? et al. [1] introduced the concept of -times integrated semigroup which extends -times integrated semigroup [2], they showed an to be the pseudoresolvent of a -times integrated semigroup if and only if satisfies the following functional equation: In the special case of , the corresponding result is summarized in [2]. For the inhomogeneous Cauchy problem where , , , and is the generator of a -times integrated semigroup on a Banach space for some . Let . Lemmas and of [2] show that if there is a mild(classical) solution of (4), then and . On the other hand, if , then is also a mild (classical) solution of it. Furthermore, if generates an exponential bounded -times integrated semigroup on a Banach space , then, for any , is the unique exponential bounded classical solution of the following problem: In recent years, a considerable interest has been paid to fractional evolution equation due to its applications in different areas such as stochastic, finance, and physics; see [3–8]. One of the most important tools in the theory of fractional evolution equation is the solution operator (fractional resolvent family) [9–15]. The notion of solution operator was developed to study some abstract Volterra integral equations [16] and was first used by Bajlekova [17] to study a class of fractional order

References

[1]  M. Mijatovi?, S. Pilipovi?, and F. Vajzovi?, “ -times integrated semigroups ,” Journal of Mathematical Analysis and Applications, vol. 210, no. 2, pp. 790–803, 1997.
[2]  W. Arendt, C. J. K. Batty, M. Hieber, and F. Neubrander, Vector-Valued Laplace Transforms and Cauchy Problems, vol. 96 of Monographs in Mathematics, Birkh?user, Basel, Switzerland, 2001.
[3]  T. E. Duncan, Y. Hu, and B. Pasik-Duncan, “Stochastic calculus for fractional Brownian motion. I. Theory,” SIAM Journal on Control and Optimization, vol. 38, no. 2, pp. 582–612, 2000.
[4]  R. Hilfer, Applications of Fractional Calculus in Physics, World Scientific, Singapore, 2000.
[5]  A. A. Kilbas, H. M. Srivastava, and J. J. Trujillo, Theory and Applications of Fractional Differential Equations, vol. 204 of North-Holland Mathematics Studies, Elsevier Science, Amsterdam, The Netherlands, 2006.
[6]  V. E. Tarasov, Fractional Dynamics: Applications of Fractional Calculus to Dynamics of Particles, Fields and Media, Springer, New York, USA, 2010.
[7]  J. Wang and Y. Zhou, “A class of fractional evolution equations and optimal controls,” Nonlinear Analysis: Real World Applications, vol. 12, no. 1, pp. 262–272, 2011.
[8]  J. Wang, Y. Zhou, and W. Wei, “Fractional sewage treatment models with impulses at variable times,” Applicable Analysis, vol. 92, pp. 1959–1979, 2013.
[9]  C. Chen and M. Li, “On fractional resolvent operator functions,” Semigroup Forum, vol. 80, no. 1, pp. 121–142, 2010.
[10]  M. Kosti?, “ -regularized -resolvent families: regularity and local properties,” Abstract and Applied Analysis, vol. 2009, Article ID 858242, 27 pages, 2009.
[11]  M. Li, C. Chen, and F.-B. Li, “On fractional powers of generators of fractional resolvent families,” Journal of Functional Analysis, vol. 259, no. 10, pp. 2702–2726, 2010.
[12]  L. Kexue and P. Jigen, “Fractional abstract Cauchy problems,” Integral Equations and Operator Theory, vol. 70, no. 3, pp. 333–361, 2011.
[13]  K. Li, J. Peng, and J. Jia, “Cauchy problems for fractional differential equations with Riemann-Liouville fractional derivatives,” Journal of Functional Analysis, vol. 263, no. 2, pp. 476–510, 2012.
[14]  C. Lizama, “An operator theoretical approach to a class of fractional order differential equations,” Applied Mathematics Letters, vol. 24, no. 2, pp. 184–190, 2011.
[15]  C. Lizama, “Regularized solutions for abstract Volterra equations,” Journal of Mathematical Analysis and Applications, vol. 243, no. 2, pp. 278–292, 2000.
[16]  G. da Prato and M. Iannelli, “Linear integro-differential equations in Banach spaces,” Rendiconti del Seminario Matematico dell'Università di Padova, vol. 62, pp. 207–219, 1980.
[17]  E. Bajlekova, Fractional evolution equations in Banach spaces [Ph.D. thesis], Eindhoven University of Technology, 2001.
[18]  J. Peng and K. Li, “A novel characteristic of solution operator for the fractional abstract Cauchy problem,” Journal of Mathematical Analysis and Applications, vol. 385, no. 2, pp. 786–796, 2012.
[19]  J. Prüss, Evolutionary Integral Equations and Applications, Birkh?user, Basel, Switzerland, 1993.
[20]  K. S. Miller and B. Ross, An Introduction to the Fractional Calculus and Fractional Differential Equations, John Wiley & Sons, New York, NY, USA, 1993.
[21]  I. Podlubny, Fractional Differential Equations, vol. 198 of Mathematics in Science and Engineering, Academic Press, San Diego, Calif, USA, 1999.

Full-Text

comments powered by Disqus